Home / More / Heart Health / Galpharm Aspirin 75mg Gastro-resistant Tablets

Galpharm Aspirin 75mg Gastro-resistant Tablets

Product Code
SA475H9

Summary

Galpharm Aspirin 75mg Gastro-resistant Tablets

Galpharm Aspirin 75mg Gastro-Resistant Tablets help prevent blood clotting to reduce the risk of further heart attacks and strokes in people with a previous history of these conditions. Aspirin is an antiplatelet medicine, which means it lowers the risk of clots forming in your blood. This reduces your risk of having a stroke or heart attack. Platelets in the blood are responsible for blood clotting and aspirin decreases the ability of the platelets to stick together reducing the risk of clots forming.


Description

Galpharm Aspirin 75mg Gastro-Resistant Tablets help prevent blood clotting to reduce the risk of further heart attacks and strokes in people with a previous history of these conditions. The tablets can also be taken after bypass surgery.

Galpharm Aspirin 75mg Gastro-Resistant tablets help minimise stomach upsets. The tablets should be swallowed whole with water and should not be chewed, crushed or broken, as this will destroy the coating.

Before you start taking low dose aspirin it is important to discuss this with your doctor or pharmacist. Galpharm Aspirin 75mg Gastro-Resistant Tablets are a cost effective alternative to branded low-dose aspirin, but with the same active ingredients.

Ingredients

Each tablet contains Aspirin 75mg.

Product Description

Galpharm Aspirin 75mg Gastro-Resistant tablets can help prevent further heart attacks and strokes in patients with previous history of these conditions. This product can also be used after bypass surgery. You should speak to your doctor before commencing therapy as they will be able to advise you if this medicine is appropriate for your condition.

Always read the product leaflet carefully before use

Directions for Use

For oral use - Unless otherwise directed by a doctor.

Adults, the elderly and children over 16 years:

  • The usual dose for long term use is 1 or 2 tablets once daily. In some circumstances a doctor may advise a higher dose of up to 4 tablets daily.
  • DO NOT GIVE TO CHILDREN AGED UNDER 16 YEARS, UNLESS ON THE ADVICE OF A DOCTOR.

If symptoms persist consult your doctor.

Swallow the tablet whole – DO NOT CHEW

WARNINGS

Do not take indigestion remedies at the same time as you take this medicine.

DO NOT EXCEED THE STATED DOSE.

Do not take this medicine if you are allergic to any of the ingredients.

Patients with asthma or a sensitivity to Aspirin should not take this product without consulting a doctor.

Medicines should not be taken in pregnancy and when breast-feeding without consulting a doctor.

Do not store above 25 degrees C.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN

You may also like these Products